# SDR SWIA200819891

- Difficulty date: July 17, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 21,843 hours, 31,223 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TEST NR2 ON BAGGAGE SMOKE AND FIRE SYSTEM DOES NOT WORK.  (FLIGHT NR 5566) RESECURED CONNECTOR PLUG ON AFT CARGO SMOKE DETECTOR.  OPS CHECK GOOD.
